Now showing items 1-4 of 4

    • Assessment of adult patients with hypernatremia: A single center experience 

      Gündüz, Ercan; Zengin, Yılmaz; İçer, Mustafa; Durgun, Hasan Mansur; Dursun, Recep; Gündüzalp, Ahmet; İpek, Mustafa; Güloğlu, Cahfer (Dicle Üniversitesi Tıp Fakültesi, 2015)
      Objective: In the present study, determination of symptoms, clinical characteristics, prevalence and recovery rates was aimed in patients who applied to the emergency service and diagnosed with hypernatremia. Methods: ...
    • Ateşli silahla oluşmuş dalak ve diyafram yaralanması olgusunda planlanmış geç laparoskopi 

      Türkoğlu, Ahmet; Gümüş, Metehan; Bozdağ, Zübeyir; Kuzu, Hekim; Zengin, Yılmaz (Dicle Üniversitesi Tıp Fakültesi, 2014)
      Torakoabdominal ateşli silah yaralanması (ASY)’nda temel tedavi eksplorasyondur. Ancak seçilmiş olgularda konservatif yaklaşımlar giderek yaygınlaşmaktadır. Bu çalışmada geciktirilmiş cerrahi ile tedavi edilen ateşli silahla ...
    • Socio-demographic and clinical factors related to mortality among the geriatric suicide attempters admitted to the emergency department 

      Zengin, Yılmaz; Gündüz, Ercan; İçer, Mustafa; Dursun, Recep; Durgun, Hasan Mansur; Gürbüz, Hüseyin; Demir, Süleyman; Kuyumcu, Mahir (Dicle Üniversitesi Tıp Fakültesi, 2015)
      Objective: The ratio of elderly people in Turkey is rapidly growing. Accordingly, psychiatric problems and suicidality among elderly people are growing concerns. In this study, we aimed to investigate the socio-demographic ...
    • Toxic epidermal necrolysis secondary to ceftriaxone use: A case report 

      İçer, Mustafa; Zengin, Yılmaz; Gündüz, Ercan; Durgun, Hasan Mansur; Orak, Murat; Üstündağ, Mehmet; Güloğlu, Cahfer (Dicle Üniversitesi Tıp Fakültesi, 2015)
      Toxic epidermal necrolysis (TEN) is a rare, life-threatening condition that is usually associated with medication use and characterized by separation of epidermis and dermis and a scalded skin appearance. A 71-year-old man ...